MAUDE Adverse Event Report: ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number JAZZY CARBON
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer's wife alleges her husband allegedly fell out of the chair went to hospital and passed away.She said it was not due to the chair, he was very weak which caused him to fall.
 
Additional Manufacturer Narrative
Device not attributed to event.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
ZHEJIANG INNUOVO REHABILITATION DEVICES CO.,LTD
add.: no.196 industry road, he
dongyang, zhejiang
CH 
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
maggie lyu
no.196 industry road, hengdian movie zone,
dongyang, zhejiang 
CH  
MDR Report Key22060177
Report Number2530130-2025-00846
Device Sequence Number7812501
Product Code ITI
UDI-Device Identifier00606509100311
UDI-Public00606509100311
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K220747
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY CARBON
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer05/15/2025
Initial Report FDA Received Date05/21/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale